# SDR SWAA2020071496721

- Difficulty date: June 26, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810160
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231ZF DAMAGED ON BACKSIDE OF PANEL.  PASSENGER CABIN FLOOR PANEL 231ZF WIHT DAMAGED ON BACKSIDE OF PANEL WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL USING BMS 4-23 TY 2 LOT 1399953-1; BM 5-107 LOT AK9FP3008K DUE TO AMOUNT OF ALL DAMAGE IAW SRM 53-00-50-2R-0 PARA 1A NOTE; 4; 5.S;(1); DWG 144A5810-160.
